The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (193 KB) | Metadata | Table of Contents | ZAA summary
Volume 31, Issue 2, 2012, pp. 183–201
DOI: 10.4171/ZAA/1454

Published online: 2012-03-30

Characterization of Besov Spaces on Nested Fractals by Piecewise Harmonic Functions

Maryia Kabanava[1]

(1) Friedrich-Schiller-University, Jena, Germany

In the present paper we characterize the Besov spaces $B^s_{pq} (\Gamma, \mu)$ on nested fractals in terms of the coefficients of functions with respect to the piecewise harmonic basis.

Keywords: Besov spaces, traces, nested fractals

Kabanava Maryia: Characterization of Besov Spaces on Nested Fractals by Piecewise Harmonic Functions. Z. Anal. Anwend. 31 (2012), 183-201. doi: 10.4171/ZAA/1454